Menstrual Cycles Are Not Smooth And The Use Of KB Injections 3 Months?
I want to ask, I just gave birth to my second child on the 29th of July 2019, then after childbirth on September 10th, then I menstruated on the 12th, finished 16th, and on the 18th I injected 3 months. Then, on the 25th of September, I did not bleed much until the 29th and still continues on the 30th I was bleeding a bit .. Is it normal ,, I am afraid because this is the first time I and before I got married I have experienced menstrual delays for up to 3 months and after that menstruation until 1 month and after check It’s a hormone problem, I’m afraid it’s happening again. Is it safe to continue with 3 months injection? And whether this thing that I experienced was normal? Thank you earlier.
Thank you for asking at HealthReplies.com.
Having a history of menstruation after childbirth and undergoing a family planning program with 3-month injection is a business that can be done by mothers to help the success of the family planning program and establish a healthy and prosperous small family. So if you plan to undergo this KB program, you can choose the lat KB that suits you. Every individual has different plans for the family planning program that they want to use. And every individual has different accompanying responses and complaints even though they use the same family planning tool.
So if you currently use a family planning program with 3-month KB injections, where the KB injection is a hormonal KB (progesterone), then the complaints that often accompany while using this injection KB can be:
3. Menstrual disorders, both irregular menstruation, menstrual blood a lot, menstrual blood a little, or in the form of spots
4. Increase body weight
5. Pyudara pain
6. Reducing bone density
However, for mothers who have just given birth and breastfeeding, this 3-month injection is relatively safe to use, because it does not affect the process of breastfeeding that you live. In addition, for mothers who have menstrual disorders, hormonal balance disorders, heart disease, sweet skin and who want to menstruate regularly during birth control, it is advisable not to choose this type of birth control, especially if complaints and side effects encountered are enough to bother you. So if you currently experience spotting or spots after 3 months of injection KB, then this condition is a natural thing to happen as a side effect of KB. And this condition is likely to occur again in the next menstrual cycle as long as you use 3-month injection KB, even though it does not rule out the possibility of your menstruation going smoothly or may not have periods at all during the 3-month injection. Therefore, what you need to understand is the side effects that you might feel the next time and you adjust to it.
If you feel uncomfortable and you have a history of previous hormonal balance disorders, you can choose other types of non hormonal birth control such as non-hormonal spirl birth control, thereby reducing complaints or side effects on your hormonal system.
And sebiknya this still you discuss with your obstetrician for evaluation, examination and to get recommendations that are right for you next. The doctor will do a physical examination and supporting examinations to ensure your current clinical condition and make sure there are other medical conditions at risk such as heart problems, hypertension, or diabetes. Next the doctor will give advice on using a KB that is suitable for you. Even using spiral KB, side effects may also occur, either in the form of complaints from the husband feels pain during intercourse because of his spiral thread, or changes in the position of the spiral. However, the doctor will try to minimize these side effects.
For now, you will continue to breastfeed and the period after doing this injection KB up to one month before the next injection. At that time, visit your doctor to consult a family planning device that is right for you.
Thus the info we can convey.